# SDR P5CA2019051400070

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 73,517 hours, 12,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - CORROSION ON THE MAIN DECK SEAT TRACK (P/N: 65B38272-2) AT RBL 11.33, STA 1765.( 1. ACCOMPLISHED DAMAGED SEAT TRACK REPAIR IAW EI NO. T2019A53M-2135 REV. 1 AND DWG NO. 65B38253 541 REV. AP; 65B38253 5447 REV. "-"; 65B38253 5448 REV. "-"; 65B38253 5449 REV. "-" AND 65B38253 5456 REV. "A" AND SRM 53-00-52 REPAIR 12 REV. 85.  2. COND CHECK NORMAL AND JOB COMPLETED.  )
